# SDR AALA20100418LGA02

- Difficulty date: April 17, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 38,761 hours, 20,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS SYSTEM TEST FOUND EMERGENCY LIGHTS INOPERATIVE IN FORWARD GALLEY OVERHEAD, FORWARD GALLEY DOOR EXIT SIGN, AND FORWARD ENTRY OVERHEAD.  ASSOCIATED BATTERY PACK RESEATED AND RECHARGED.  EMERGENCY LIGHTS AND EXIT SIGN TESTS NORMAL DURING EMERGENCY LIGHT RETEST.
